# SDR CA120306003

- Difficulty date: March 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 90004433
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) BRAKE OVERHEAT, APPEARS ON ED1. RTO, RETURN TO PARKING.  MAINTENANCE FOUND BTMS NR 2 INDICATION AT 14 AND COLD.  MAINTENANCE REPLACED ANTI-SKID CONTROL UNIT (ASCU), TEST OK, ACFT RTS.
